×

zbMATH — the first resource for mathematics

A mathematical model of Adomian polynomials. (English) Zbl 1027.65072
Summary: The Adomian decomposition method is reviewed and a mathematical model of Adomian polynomials is introduced. To show the convenience of this model for computer programming, the Mathematica package is used to generate the Adomian polynomials for any order.

MSC:
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
47J25 Iterative procedures involving nonlinear operators
65Y15 Packaged methods for numerical algorithms
Software:
Mathematica
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adomian, G., A nonlinear differential delay equation, J. math. anal. appl., 91, 301-304, (1983) · Zbl 0504.60068
[2] Adomian, G., The decomposition method for nonlinear dynamical systems, J. math. anal. appl., 120, 270-283, (1986) · Zbl 0625.34069
[3] Adomian, G., A new approach to heat equation an application of the decomposition method, J. math. anal. appl., 113, 1, 202-209, (1986) · Zbl 0606.35037
[4] Adomian, G., Modification of the decomposition approach to heat equation, J. math. anal. appl., 124, 1, 290-291, (1987) · Zbl 0693.35068
[5] Datta, B., A new approach to the wave equation–an application of the decomposition method, J. math. anal. appl., 142, 1, 6-12, (1987) · Zbl 0685.35059
[6] Adomian, G., System of nonlinear partial differential equations, J. math. anal. appl., 115, 1, 235-238, (1986) · Zbl 0606.35012
[7] Adomian, G., Solution of coupled nonlinear partial differential equations by decomposition, Comput. math. appl., 31, 6, 117-120, (1995) · Zbl 0846.35029
[8] Arora, H.; Abdelwahid, F., Solution of non-integer order differential equations via the Adomian decomposition method, Appl. math. lett., 6, 1, 21-23, (1993) · Zbl 0772.34009
[9] Adomian, G.; Rach, R., On linear and nonlinear integro-differential equations, J. math. anal. appl., 113, 1, 199-201, (1986) · Zbl 0601.45009
[10] Adomian, G.; Elrod, M.; Rach, R., A new approach to boundary value equations and application to a generalization of airy’s equation, J. math anal. appl., 140, 2, 554-568, (1989) · Zbl 0678.65057
[11] Adomian, G.; Rach, R., Numerical integration, analytic continuation, and decomposition, Appl. math. comput., 116, 88-95, (1997) · Zbl 0905.65079
[12] Adomian, G.; Adomian, G.E., A global method for solution of complex system, Math. model., 5, 251-263, (1984) · Zbl 0556.93005
[13] Adomian, G.; Rach, R., On the solution of algebraic equations by the decomposition method, Math. anal. appl., 105, 1, 141-166, (1985) · Zbl 0552.60060
[14] Adomian, G.; Rach, R.; Sarafyan, D., On the solution of equations containing radicals by the decomposition method, J. math. anal. appl., 111, 2, 423-426, (1985) · Zbl 0579.60060
[15] Adomian, G., A review of the decomposition method in applied mathematics, J. math. anal. appl., 135, 2, 501-544, (1988) · Zbl 0671.34053
[16] Adomian, G., A review of the decomposition method and some recent results for nonlinear equations, Math. comput. model., 13, 7, 101-143, (1990) · Zbl 0732.35003
[17] Adomian, G.; Rach, R., Purely nonlinear differential equations, Comput. math. appl., 20, 1, 1-3, (1990) · Zbl 0698.34013
[18] Adomian, G.; Rach, R., Modified Adomian polynomials, Math. comput. model., 24, 11, 39-46, (1996) · Zbl 0874.65051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.